Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Dry and flaking skin by side of nostrils, burning. Due to seborrhic dermatitis?

Hi, I have dry skin on the sides of my nostrils which is white and flaky and dry. It is causing me lot of burning when I wash my face with water. I have been facing this problem since the past 3 weeks or so. I read on the internet and found that this could be due to Seborrheic dermatitis . I have not consulted any doctors yet. Can one of you please suggest me how to get rid of this problem. I have never had any skin problems ever in my life. I am 37 and am a healthy adult. I look forward to your reply. Thanks
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  311
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing in.
There is nothing to be worried about.
It can be seborrheic dermatitis.
You can use medicated shampoo like Salisia KT shampoo.
You can use Zydip C lotion once a day at scalp and skin.
Also you can take tablet Zyrtec for itching.
These will help a lot.
Visit a qualified dermatologist or physician for proper diagnosis and treatment.

Hope this helps.

Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor